# SDR ASAA0610197

- Difficulty date: February 23, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 55,393 hours, 47,572 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 57094
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 240, LOST CABIN ALT CONTROL.  RT PACK WAS ON MEL.  FOUND AFT CARGO DOOR SEAL BLOWN OUT.  CLEARED RT PACK MEL.  REPLACED AFT CARGO DOOR SEAL PRESS CHK GOOD.   FWD OUTFLOW VLV INOP OPEN REPLACED FWD OUTFLOW VLV.
